# SDR UPS00833576

- Difficulty date: July 20, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 450 AND 520 SEAT TRACK AT LBL 60 IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED SEAT TRACK SECTION IAW SRM 53-2-3 FIG 8A, 53-2-3 FIG 14.
